# SDR 2008UALA02681

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,504 hours, 32,170 cycles
- Engine: Ge CFM56*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 342004051601U
- Part serial: 01970E1
- Condition: Blown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND CARGO BOTTLE NR 1 SQUIB BLOWN.  REPLACED FIRE SUPPRESSION BOTTLE NR 1 OF CARGO PITS. REF MM 26-23-01-401.  ACFT OK FOR SERVICE.
